# SDR SWAA2022042800320

- Difficulty date: February 10, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 49,777 hours, 29,673 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 113A83353R
- Part serial: WN242
- Condition: Cracked
- Location: L/H Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MLG CENTER DOOR HAS A .450' CRACK LOCATED AT THE FWD LOWER SUPPORT WEB / [01] TRANSFERRED TO LOGBOOK PAGE #1719227;[02] C/W
